JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 61
Monotonicity of Ratios Involving Incomplete Gamma Functions with Actuarial Applications

    Authors: Edward Furman, Ricardas Zitikis,  
    Keywords: Gamma function, Monotonicity, Weighted distributions, Tail expectations.  
    Date Received: 28/11/07  
    Date Accepted: 01/07/08  
    Subject Codes:

26A48, 26D10, 60E15, 91B30.

    Editors: Iosif Pinelis,  

Ratios involving incomplete gamma functions and their monotonicity properties play important roles in financial risk analysis. We derive desired monotonicity properties either using Pinelis' Calculus Rules or applying probabilistic techniques. As a consequence, we obtain several inequalities involving conditional expectations that have been of interest in actuarial science.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login